# SDR SWAA2024080513003

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-002 AFT CARGO Z ANGLE (LH) LBL 22' WL 156 BS 727H TO 727C HAS MULTIPLE AREAS OF CORROSION. (MARKED)<[01] ALL WORK PERFORMED ON CUSTOMER CARD TTG8Q00UM13Y;[02] VERIFIED C/W;[03] AUDIT C/W
